Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taken Endogest for missed periods. Taken Susten. Have bleeding. What is happening and why?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
last month i missed my period. my gynac gave me tablets endogest and i got period on 4th.
from 6th to 10th i took Ubi plus

from 19th eve ,20(morning,evening),21(morning,evening),22(morning,evening) i took susten 100mg orally

But from today morning (nearly at 11:00 am) i got bleeding. Wat is happening and Why..
Posted Fri, 4 May 2012 in Menstruation and Miscarriage
Answered by Dr. Rhea Chanda 44 minutes later

Thanks for your query.

The drug susten is given to help maintain your pregnancy.If you have gotten your period then pregnancy isnt likely,obviously.In such a case,susten will have no role. Please mention you last period date,and how many days you bled.Had you taken a urine pregnancy test after missing your period. Did you have any other tests done?
How many days was sustain prescribed for and from which day?

Please give me more details so i may understand the problem better and am able to help you.
Above answer was peer-reviewed by
Follow-up: Taken Endogest for missed periods. Taken Susten. Have bleeding. What is happening and why? 9 hours later
XXXXXXX 16th i should have got period but i missed .. till XXXXXXX 28 pregnancy test turned up negative so my doc prescribed me endogest for 2 days twice a day on XXXXXXX 29 and XXXXXXX 30

I got period on 4th feb,

from 6th feb to 10th feb i took Ubi plus

from 19th feb to 22th feb i took susten 100mg twice a day orally.

it is prescribed till 28th feb daily twice a day

but sterday i got light bleeding

today i had heavy bleeding. pls help me out why
Answered by Dr. Rhea Chanda 9 hours later
Thanks for getting back.
You are definitely not pregnant since you bled on the 4th of february. You had withdrawal bleeding after stopping the Endogest. After that, you were prescribed Susten probably to help in conception. Normally, that drug is not given for that purpose. So as of now, you are having progesterone withdrawal bleeding again.
Here's what I suggest:
•     Stop all medication for now.
•     You started bleeding yesterday, so consider that day 1 of your menstrual cycle.
•     If you are trying to conceive, then a more logical and sustained approach needs to be taken. Take tablet duphaston from day 16 of your cycle under the supervision of your gynaecologist. This is a prescription drug and I will not be able to prescribe in this forum.
•     Timed intercourse is very important. You fertile period will be from day 11 to 20, if your cycles are regular.
•     If by any chance, you miss your period by 2 weeks, get a pregnancy test first, and if negative, then further investigations need to be done.

I hope I have addressed your concerns. I would be available for follow up queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor